MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3130001
Medical Device Problem Codes Misconnection (1399); Device Fell (4014)
Health Effect - Clinical Code Multiple Fractures (4519)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
It was reported that a patient fell from a multirall 200 lift and sustained multiple fractures.During patient transfer, the patient fell from the lift, approximately 1.5 meters.After an inspection by baxter it was noted that at the time of the incident the lift was equipped with a qlink instead of a qlink ii, as the customer¿s biomedical department had replaced it with an old model, despite baxter recommendations.The reported fractures are awaiting confirmation via ct scan, and the patient required a prolonged hospitalization.The exact cause is undetermined at this time; however, a use error cannot be excluded as the lift was being used with an obsolete combination despite baxter recommendations.No further information is available at this time.

Brand Name
MULTIRALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24990010
Report Number8030916-2026-00049
Device Sequence Number9535232
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight156 LB